Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Constant mucus in throat, high thyroid level, sinus, prescribed nasal spray

have been having constant mucus in my throat for the last couple of months, originally had my thyroid levels checked and they were all up in the air, so had scan done, and showed 2 very tiny nodules, since then my thyroid levels have gone back to normal, and doc s were not worried about nodules, so no further testing...., they all seem to think my mucus problem is to do with some sort of post nasal drip , or sinus issues, have been prescribed nasal sprays, but are reluctant to take them, as i am early pregnancy. I seemed to have got this mucus thing around the same time my thyroid went a bit askew, do you think this is related at all?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Yes , i think it is related and the mucus in your throat can be due to the post nasl drip, Most of the sprays are safe in pregnancy but i would like you to meet and discuss this with your gynaecologist before starting them.
I would also like you to start steam inhalation 3-4 times a day as it will help.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor